Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Weakness after passing urine, foam like appearance of urine. Urine test normal. Treatment?

I feel week after passing the urine and mostly my urine appears like foam. I consulted the number of doctors and they perform urine test which found to be OK and nothing was traced. I consumed many medicines which did not work for me on this matter. Kindly suggest what sort of problem it is which is causing me week every day.
Asked On : Fri, 21 Sep 2012
Answers:  2 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Irfan, hello
Foam like appearance in urine is mainly due to presence of albumin in urine. Albumin is a protein which is normally not excreted in urine. Its presence in urine indicate kidney disease if no other cause is present.
Other causes are :-
- Diabetes Mellitus
- Increased blood pressure
- Illness
- Smoking
- Prolonged standing
So please get yourself examined and inveatigated accordinghly.
Also improve you diet such that you include healthy foods in your diet.
You can get 24 hour urine sample done for albumin. This will be more confirmatory.
Thanks.
Answered: Sat, 22 Sep 2012
I find this answer helpful
General & Family Physician Dr. Shahbaz Alam's  Response
THANK YOU IRFAN,
YOU HAVENT TOLD WHAT URINE TEST THEY HAVE GONE FOR,THER ARE MANY CONDITION WHER U GET FROTHY URINE ,SUCH AS HIGH PROTIN DIET,ALBUREA,DM,SMOKING.
SO TO KNOW THE CONDION OF YOUR KIDNEY U GO FOR RENAL FUNCTION TEST,ROUTINE URINE EXAMINATION.
Answered: Sat, 22 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor